Give ME the Money
Graham McPhee spells out some of the cold, hard facts about the dismal state of ME research and politics, and has some suggestions as to what we can do about it ...
Discuss the article on the Forums.

Why this sudden feeling of severe agitation?

Discussion in 'Cognition' started by Zuriel, Nov 2, 2011.

  1. Zuriel

    Zuriel

    Messages:
    65
    Likes:
    3
    Australia
    I took a 2 hour rest in bed to ease my backache when I had this sudden extreme agitation came on. Just felt like punching the wall. Tried fist clenching & teeth biting to no avail.
    It was very scary. This was gradually relieved after I took some food. Anyone had this experience before? I'm on clonozepam, melatonin spray (with gaba), lamictal, L-glutamine,
    magnesium & slow K. Could this be a consequence of an untreated gastroparesis-like symptom for the past 6 months? Specialist gastro docs gave up on me after I could not tolerate
    gaviscon, domperidone (supposed to treat gastroparesis) and nizatidine. Could this be due to brain being starved of oxygen & nutrients? Food & water sitting in stomach throughout
    day & night.
     
  2. Nielk

    Nielk

    Messages:
    6,035
    Likes:
    7,632
    Queens, NY
    Zuriel,

    Did you take less clonozepam or forgot one dose? What you describe, is what I feel when I try to wean off my klonopin=clonozepan. That's why I have to continue taking the exact same amount at the same time of day. Did you make any switches with it?
     
  3. Valentijn

    Valentijn Activity Level: 3

    Messages:
    8,063
    Likes:
    13,880
    Amersfoort, Netherlands
    You're doing an awful lot to your neurotransmitters. Does your doc know about the melatonin + GABA spray? This could be interacting with the meds to increase the effect of GABA too much, and melatonin also has an inhibitory effect, in addition to causing/worsening OI.

    If you just started the melatonin + GABA, you might want to consider stopping it until you can consult your doctor.
     
  4. xchocoholic

    xchocoholic Senior Member

    Messages:
    2,940
    Likes:
    1,633
    Florida
    I get similiar feelings if I've been laying down too much. I assumed it was my body telling me to get up and get busy ...

    But, if you're still consuming caffeine, high fructose corn syrup, chemicals or any food you're intolerant of, taking meds probably won't help you. There isn't a drug out there that can stop my reactions to gluten , caffeine, HFCS or certain chemicals without knocking me out ... And I prefer to stay awake ... :D

    tc ... x
     
  5. Alexandru Matei

    Alexandru Matei

    Messages:
    34
    Likes:
    7
    I get agitated from confusion, pain, brain fog, anxiety and OI etc - there is a combination of factors some surely I have missed to list. I find myself feeling agitated especially sitting upright trying to talk with my family, it's hard to comprehend what they are saying and it just gets worse.
     

See more popular forum discussions.

Share This Page